# SDR UIEA2019061424471

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,522 hours, 12,692 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Lead
- Part number: 38880763
- Condition: Failed
- Location: Apu Ignition
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK,  FOUND APU INOPERATIVE, NO LIGHT OFF.  PERFORMED FIM 49-11 FT 964.  REMOVED AND REPLACED IGNITION LEAD IAW AMM 49-41-04.
